# SDR SWIA201334977

- Difficulty date: October 18, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 23,140 hours, 21,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 BEAM IS CORRODED ON LT SIDE AT PASSENGER DOOR SILL.  C-CHECK CUT OUT DAMAGED AREAS, FABRICATED & INSTALLED REPAIR PARTS IAW STS EA.
